# SDR AALA20150611007

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 19,193 hours, 7,377 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB INBD SIDE, 2ND STIFFENER AFT OF FRONT SPAR IS CRACKED AT THE LOWER END.  INSTALLED DOUBLER REPAIR IAW SRM 55-10-09-2R-4, 51-40-02 & 51-31-00.
